# SDR 07FDEA02943

- Difficulty date: August 16, 2007
- Submitted: August 16, 2007
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 44,523 hours, 19,401 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: A53985135205
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER CORNER FITTING C88 RT REPAIR PERFORMED BY DOUBLER INSTALLATION IAW EA 6-5319-10651 AND RAS/DATLS/0003749/2007 ISS B.
